Theoretical and experimental study of a cavity-backed annular-slot antenna

N. Nikolic*, J. S. Kot, T. S. Bird

*Corresponding author for this work

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

A simple and accurate analysis of an annular-slot antenna backed by an inhomogeneously filled cavity is described. The analysis is based on a magnetic-field integral equation, which is solved approximately using a variational formulation. The results obtained from the analysis are compared with experimental measurements on a 5 GHz annular-slot antenna fabricated on a Duroid 5880 substrate. It is found that only three terms of a series expansion are needed for an accurate solution. Measured results for input impedance and far-field radiation patterns for an annular slot backed by different-sized cavities are presented.

Original languageEnglish
Pages (from-to)337-340
Number of pages4
JournalIEE Proceedings: Microwaves, Antennas and Propagation
Volume144
Issue number5
Publication statusPublished - 1997
Externally publishedYes

Keywords

  • Analysis
  • Annular-slot antennas
  • Antennas
  • Cavity-backed ring-slot antennas
  • Integration

Fingerprint Dive into the research topics of 'Theoretical and experimental study of a cavity-backed annular-slot antenna'. Together they form a unique fingerprint.

  • Cite this